# SDR CA190227013

- Difficulty date: February 25, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139322
- Condition: Arced
- Location: Rt Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED RH WINDSHIELD STARTED ARCING AND SMOKING SHORTLY AFTER TAKE-OFF . EMERGENCY DECLARED.
